# SDR UIEA2023052200466

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 93,848 hours, 16,031 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEFORM - FOUND MAIN DECK SEAT TRACK FLOOR COVER DEFORM STA 1730 RBL 75( 1) REPAIR DAMAGE AREA IAW SRM 53-00-52-2R-13 REV 97 & BOEING DWG 65B38251 SH 75 REV - & 65B38251 SH 32 REV -. 2) CONDITION CHECK NORMAL AND JOB COMPLETED )
